Advertisement

Mathematische Annalen

, Volume 75, Issue 3, pp 402–413 | Cite as

Die beiden Kleeblattschlingen

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Hierauf weist auch H. Tietze, Monatsh. f. Math. u. Phys. 19, S. 97 hin.Google Scholar
  2. S. Math. Ann. 1910 und 1911 sowie die Münsterische Dissertation von Gieseking.Google Scholar

Copyright information

© Springer-Verlag 1914

Authors and Affiliations

  • M. Dehn
    • 1
  1. 1.Breslau

Personalised recommendations